# SDR ASMF200507014

- Difficulty date: July 18, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 36,865 hours, 29,625 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: 12294411
- Part serial: P935
- Condition: Failed
- Part time: 8,400 hours, 5,692 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ACFT PERFORMED AN UNSCHEDULED LANDING DUE TO PRESSURIZATION FAILURE, AFTER 45 MIN OF USING ANTI-ICE, AT 350 FLT LEVEL, FLOW & CABIN ALT LIGHT TURNED ON. CAPTAIN ACCOMPLISHED THE ABNORMAL PROCEDURE & PERFORMED AN UNSCHEDULED LANDING. DURING REVISION OXYGEN GENS DETECTED ACTIVED, WINGS & TAIL ANTI-ICE VALVES OPS TESTED CORRECT. PRESSURIZATION & ANTI-ICE TEST PERFORMED IN MANUAL AND AUTO MODE IAW MM. THE OXYGEN GENS DEFERRED & ACFT FLEW TO MEX. DURING OVERNIGHT CHECK, PRESSURIZATION & ANTI-ICE TEST WERE PERFORMED IN MANUAL AND AUTO MODE IAW MM, OXYGEN GENS REPLACED IAW MM & WING ANTI-ICE VALVE REPLACED IAW MM, TESTED CORRECT. DEFERRED REPORT WAS CLOSED.
